# SDR 02FDEA00043

- Difficulty date: December 27, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED I/B FLANGE.  REMOVED AND REPLACED FRAME PER SRM 53-10-1, 51-40-3 & EA 7-5310-62672.
